Convexity Theorems for Nörlund and Strong Nörlund Summability.
Mathematische Zeitschrift, Tome 112 (1969), pp. 357-363
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__112_171247,
author = {Frank P. Cass},
title = {Convexity {Theorems} for {N\"orlund} and {Strong} {N\"orlund} {Summability.}},
journal = {Mathematische Zeitschrift},
pages = {357--363},
year = {1969},
volume = {112},
zbl = {0182.08504},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__112_171247/}
}
Frank P. Cass. Convexity Theorems for Nörlund and Strong Nörlund Summability.. Mathematische Zeitschrift, Tome 112 (1969), pp. 357-363. http://geodesic.mathdoc.fr/item/MZ_1969__112_171247/